# SDR DALA2022060904045

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 PASSENGER CREW DOOR 832 DAMPER DOES NOT PASS TEST. CORRECTIVE ACTION: REPLACED DOOR DAMPER. OPS TEST GOOD. (2269801)
